IMIS | Flanders Marine Institute
 

Flanders Marine Institute

Platform for marine research

IMIS

Publications | Institutes | Persons | Datasets | Projects | Maps
[ report an error in this record ]basket (0): add | show Print this page

Variations in diversity within benthic marine communities
Johnson, R.G. (1970). Variations in diversity within benthic marine communities. American Naturalist 104(937): 285-300
In: The American Naturalist. George W. Salt/University of Chicago: Salem, Mass.. ISSN 0003-0147; e-ISSN 1537-5323, more
Peer reviewed article  

Available in  Author 

Author  Top 
  • Johnson, R.G.

All data in the Integrated Marine Information System (IMIS) is subject to the VLIZ privacy policy Top | Author